One new class of cubic systems with maximum number of invariant lines omitted in the classification of J. Llibre and N.Vulpe
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
600 2
Ultima descărcare din IBN:
2016-05-26 13:39
Căutarea după subiecte
similare conform CZU
517.928 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (170)
SM ISO690:2012
BUJAC, Cristina. One new class of cubic systems with maximum number of invariant lines omitted in the classification of J. Llibre and N.Vulpe. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2014, nr. 2(75), pp. 102-105. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(75) / 2014 / ISSN 1024-7696

One new class of cubic systems with maximum number of invariant lines omitted in the classification of J. Llibre and N.Vulpe
CZU: 517.928

Pag. 102-105

Bujac Cristina
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 24 octombrie 2014


Rezumat

We present a new class of cubic systems with invariant lines of total multiplicity 9, including the line at infinity endowed with its own multiplicity. This class is different from the 23 classes included in the classification given in [4] by J. Llibre and N.Vulpe.

Cuvinte-cheie
Cubic differential system, configuration of invariant straight lines, Group action, affine invariant polynomial,

multiplicity of an invariant straight line